Sh:652

Bib entry
@article{Sh:652,
 author = {Shelah, Saharon},
 title = {{More constructions for Boolean algebras}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {41},
 number = {5},
 year = {2002},
 pages = {401--441},
 issn = {0933-5846},
 doi = {10.1007/s001530100099},
 mrclass = {03E04 (03G05 06E05)},
 mrnumber = {1918108},
 mrreviewer = {Klaas Pieter Hart},
 doi = {10.1007/s001530100099},
 note = {\href{https://arxiv.org/abs/math/9605235}{arXiv: math/9605235}},
 arxiv_number = {math/9605235}
}